MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Over 70-year-old patient with history of severe mitral regurgitation underwent mitral valve repair.When scrub nurse was loading the suture threader on the device, carrier not loading flush on the device.Never inserted or used on the patient.No patient harm.

Brand Name
COR-KNOT MINI
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key20480866
Report Number20480866
Device Sequence Number18244206
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/25/2024
Report Date (Section F) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number4366271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer10/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight110 KG
Date Report Sent to FDA09/25/2024